# SDR USAA2013070800008

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N566UW
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 1,742 hours, 732 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: C20500100
- Part serial: 52427
- Condition: Separated
- Location: Rt Mlg
- Part time: 1,865 hours, 712 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 MAIN TIRE SEPARATED.  R & R NR 4 RT OTBD MLG TIRE/WHEEL ASSY IAW AMM 32-41-11-PB-401.
